Dr Hickey – I took Xanax for 3 years and stopped when it no longer worked. I was prescribed Klonopin, took 1mg for 8 years and stopped 6 months ago. It has been difficult. The memory problems and foggy thought patterns are, if anything, worse than when I was on the medication. And that is not all. I also have shortness of breath, accurately described by a friend as ‘scary breathing’. Back in 2014, after reducing my Klonopin dosage by half, I had the same problem and saw two different pulmonologists and a heart specialist who found no problems whatsoever. After a hellish few months, I was at wits end and went back to my full dosage of Klonopin. The breathing problems ceased. I recount my history to bolster my feeling that the medication separation 6 months back is the cause of my breathing issues. For me, going back on Klonopin is not an option. I’m 67 and otherwise healthy. Does anyone have any suggestions that may relieve me scary breathing? Thank you.